# SDR 2024FA0000505

- Difficulty date: July 18, 2024
- Submitted: July 18, 2024
- Operation: General aviation
- Aircraft: N59GT
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0028
- Engine: Lyc AEIO360*
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: AA5B0020
- Condition: Worn
- Location: Zone 500
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING INSTRUMENT TRAINING, EXPERIENCED INCREASED INPUT NEEDS TO KEEP THE AIRCRAFT STRAIGHT AND LEVEL. CFII TOOK POSITIVE EXCHANGE OF CONTROLS AND NOTICED SIMILAR INPUT ISSUE SO WE FLEW BACK TO THE AIRPORT. AFTER LANDING WE WERE UNABLE TO REPLICATE THE ISSUE AS CONTROL SURFACES ALL REACTED NORMALLY.    POSSIBLE GLITCH IN AUTOPILOT SERVOS AFFECTING CONTROL INPUTS.  CHECK DEVICE AND/OR PULL CIRCUIT BREAKER.   BINDING OR OTHER YOKE TO AILERON CONNECTION.  RECOMMENDATION TO PREVENT RECURRENCE: THOROUGH INSPECTION OF ENTIRE ASSEMBLY AND LUBRICATION AS NEEDED BY A&P MECHANIC.  ISSUE UPDATE FEW DAYS LATER: A&P SAW SIGNS OF RUBBING BETWEEN LEFT AILERON COUNTERWEIGHT AND LEFT WING TIP COUNTERWEIGHT WELL. INCREASED TOLERANCES BETWEEN COUNTERWEIGHT AND WELL. SYSTEM OPERATES NORMALLY.
